# SDR REXA2013101702160

- Difficulty date: October 17, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 14,198 hours, 8,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT AT BS 280 IS CORRODED.  REMOVED LIGHT SURFACE CORROSION IAW SRM 51-21-06.  NO MEASURABLE MATERIAL LOSS NOTED.
